# SDR BAQA091151

- Difficulty date: November 14, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,121 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 864
- Condition: Will Not Balance
- Location: Main Rotor
- Part time: 793 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE WILL NOT BALANCE.  REPLACED WITH CANNED UNIT FROM A/C.
